# SDR SIMA200709618

- Difficulty date: April 5, 2007
- Submitted: April 6, 2007
- Operation: Air carrier
- Aircraft: N510AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10105
- Aircraft time: 9,746 hours, 7,177 cycles
- System (JASC): 5240 · Service Doors
- Part: Door
- Condition: Unsecure
- Location: Ground Power
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

HEARD DULL THUMP FOLLOWED BY SQUEAL DURING AIRCRAFT ROTATION, POST FLIGHT INSPECTION REVEALED GROUND POWER UNIT DOOR NOT SECURED.  INSPECTED FUSELAGE AROUND EXTERNAL ELECTRICAL RECEPTACLE AND FOUND NO DAMAGE.  SECURED DOOR, RETURNED AIRCRAFT TO SERVICE.
